# SDR R61A201802250239

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000255
- Aircraft time: 23,079 hours, 17,570 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pin
- Condition: Damaged
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE LEAK AFTER TAKEOFF. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R CERAMIC PINS AT J104R, P1044, P1053, J1054.
